Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1994, Volume 335, Number 4, Pages 409–412 (Mi dan4849)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Oscillatory spectral properties of discontinuous boundary value problems

A. V. Borovskikh, K. P. Lazarev, Yu. V. Pokorny

Research Institute for Mathematics, Voronezh State University

Full text: PDF file (360 kB)

English version:
Doklady Mathematics, 1994, 49:2, 328–333

Bibliographic databases:
UDC: 517.927
Presented: В. А. Ильин
Received: 02.06.1993

Citation: A. V. Borovskikh, K. P. Lazarev, Yu. V. Pokorny, “Oscillatory spectral properties of discontinuous boundary value problems”, Dokl. Akad. Nauk, 335:4 (1994), 409–412; Dokl. Math., 49:2 (1994), 328–333

Citation in format AMSBIB
\Bibitem{BorLazPok94}
\by A.~V.~Borovskikh, K.~P.~Lazarev, Yu.~V.~Pokorny
\paper Oscillatory spectral properties of discontinuous boundary value
problems
\jour Dokl. Akad. Nauk
\yr 1994
\vol 335
\issue 4
\pages 409--412
\mathnet{http://mi.mathnet.ru/dan4849}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1281685}
\zmath{https://zbmath.org/?q=an:0831.34081}
\transl
\jour Dokl. Math.
\yr 1994
\vol 49
\issue 2
\pages 328--333


Linking options:
  • http://mi.mathnet.ru/eng/dan4849
  • http://mi.mathnet.ru/eng/dan/v335/i4/p409

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. A. V. Borovskikh, “Sign Regularity Conditions for Discontinuous Boundary-Value Problems”, Math. Notes, 74:5 (2003), 607–618  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. R. Ch. Kulaev, “O funktsii vliyaniya tsepochki sterzhnei s uprugimi oporami”, Vladikavk. matem. zhurn., 16:2 (2014), 49–61  mathnet
    4. R. Ch. Kulaev, “Usloviya ostsillyatsionnosti funktsii Grina razryvnoi kraevoi zadachi dlya uravneniya chetvertogo poryadka”, Vladikavk. matem. zhurn., 17:1 (2015), 47–59  mathnet
  • Number of views:
    This page:29
    Full text:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021